Hiroshima Mathematical Journal

Oscillation properties of half-linear functional-differential equations of the second order

Takaŝi Kusano and Jingfa Wang

Full-text: Open access

Article information

Source
Hiroshima Math. J., Volume 25, Number 2 (1995), 371-385.

Dates
First available in Project Euclid: 21 March 2008

Permanent link to this document
https://projecteuclid.org/euclid.hmj/1206127717

Digital Object Identifier
doi:10.32917/hmj/1206127717

Mathematical Reviews number (MathSciNet)
MR1336905

Zentralblatt MATH identifier
0840.34079

Subjects
Primary: 34K15

Citation

Kusano, Takaŝi; Wang, Jingfa. Oscillation properties of half-linear functional-differential equations of the second order. Hiroshima Math. J. 25 (1995), no. 2, 371--385. doi:10.32917/hmj/1206127717. https://projecteuclid.org/euclid.hmj/1206127717


Export citation

References

  • [1] T. A. Canturija, On a comparison theorem for linear differential equations, Izv. Akad. Nauk SSSR, Ser. Mat, 40 (1976), 1128-1142. (Russian)
  • [2] T. Kusano, On strong oscillation of even order differential equations with advanced arguments, Hiroshima Math. J., 11 (1981), 617-620.
  • [3] T. Kusano and M. Naito, Comparison theorems for functional differential equations with deviating arguments, J. Math. Soc. Japan, 33 (1981), 509-532.
  • [4] T. Kusano, Y. Naito and A. Ogata, Strong oscillation and nonoscillation of quasilinear differential equations of second order, Differential Equations and Dynamical Systems 2 (1994), 1-10.
  • [5] W. E. Mahfoud, Comparison theorems for delay differential equations, Pacific J. Math., 83 (1979), 187-197.
  • [6] M. Naito, On strong oscillation of retarded differential equations, Hiroshima Math. J., 11 (1981), 553-560.
  • [7] H. Onose, A comparison theorem and the forced oscillation, Bull. Austral. Math. Soc., 13 (1975), 13-19.